Open Access
Translator Disclaimer
April, 1975 On Building Random Variables of a Given Distribution
Gerard Letac
Ann. Probab. 3(2): 298-306 (April, 1975). DOI: 10.1214/aop/1176996400

Abstract

Given $(X_t)_{t\geqq1}$, independent random variables on some measurable space $(I, \mathscr{B})$ with the same distribution $m$, and a positive function $f$ of $L^1(m)$ with $\|f\|_1 = 1$, this paper studies how to build a stopping time $T$ with respect to the $\sigma$-fields $\mathscr{F}_t$ generated $X_1, X_2, \cdots, X_t$, such that the distribution of $X_T$ in $(I, \mathscr{B})$ is exactly $f dm$.

Citation

Download Citation

Gerard Letac. "On Building Random Variables of a Given Distribution." Ann. Probab. 3 (2) 298 - 306, April, 1975. https://doi.org/10.1214/aop/1176996400

Information

Published: April, 1975
First available in Project Euclid: 19 April 2007

zbMATH: 0302.60028
MathSciNet: MR375725
Digital Object Identifier: 10.1214/aop/1176996400

Subjects:
Primary: 62E25
Secondary: 28A20 , 28A35 , 60G40

Keywords: Monte-Carlo methods , stopping times

Rights: Copyright © 1975 Institute of Mathematical Statistics

JOURNAL ARTICLE
9 PAGES


SHARE
Vol.3 • No. 2 • April, 1975
Back to Top